# SDR AALA20110121TUL13

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL CORROSION ON ANGLE ABOVE BRAKE ACCUMULATOR.  INSTALLED NEW ANGLE IAW AARD 51-10-00-5.  INSTALLED CONNECTORS.
